# SDR CA070103003

- Difficulty date: December 1, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Engine: Pwa PT6A42
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A42
- Part serial: RM0008
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO LOSE POWER SHORTLY AFTER TAKEOFF, RESULTING IN A FORCED LANDING AND DAMAGE TO THE AIRCRAFT.  MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070103003)
